# SDR UIEA2019060314365

- Difficulty date: May 31, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,672 hours, 12,202 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3079
- Condition: Failed
- Location: Aft Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R AFT FUEL PUMP ILLUMINATED INFLIGHT. QRH COMPLETED.  TROUBLESHOOT IAW FIM 28-22 FT 819 FOUND R AFT FUEL PRESSURE SWITCH REQUIRES REPLACEMENT.  T/S PER FIM 28-22 FT 819 BOOST PUMP LOW PRESSURE LIGHT ON EICAS. PER STEP 48 REPLACE APPLICABLE PRESSURE SWITCH. MCC NOTIFIED.  REMOVED AND REPLACED RIGHT AFT FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01. DID NOT FIX THE PROBLEM.   CONTINUE T/S IAW FIM 28-22 FT 819 STEP 49. FOUND CORROSION ON D1532. REMOVED, CLEANED FROM CONNECTOR PLUG.AND SW. CHECKED FOR CONT.  ALL OK. OPS CKD PRESS SW IAW 28-42-01, STILL FAILED.  REMOVED AND REPLACED RH AFT BOOST PUMP IAW B767 AMM 28-22-03. OPS CHECK GOOD.
